# SDR RAIA00511039

- Difficulty date: November 29, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 14,672 hours, 14,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Malfunctioned
- Location: Emegency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT - RIC - OVERHEAD EMERGENCY LIGHT OUT BY EXIT ROW CENTER AISLE.  MAINTENANCE REMOVED AND REPLACED THE NR 6 INVERTER.
